# SDR ERAA201307020043

- Difficulty date: July 2, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 29,989 hours, 32,330 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED ENVIROMENTAL SMOKE IN CABIN ACCOMPANIED BY STRONG ODOR AND GRAY SMOKE. COULD NOT DUPLICATE ON GROUND RUNS APPROVED FOR FERRY FLT.  INSPECTED ENGINES AND ACM/DUCTING NO DEFECTS NOTED. ACOMMPLISHED IAW MM 71-00-00.  ALL SYS OPERATED NORMALLY, OK FOR CONTINUED SERVICE.
